Vector fields tangent to foliations release_lsukbz5725hn5p7x7c32uxmhay

by Giko IKEGAMI

Published in Japanese journal of mathematics by Mathematical Society of Japan (JST).

1986   Volume 12, p95-120

Archived Files and Locations

application/pdf  2.7 MB
file_sahjwwnagzcwrhr4vi3hneadre
www.jstage.jst.go.jp (repository)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1986
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0289-2316
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 7be95ef8-da63-42ee-92e5-e3a7fa76dff3
API URL: JSON